Save on this prescription when you pay with Blink Health
Blink doesn’t need a copy of your prescription, so you can bring it straight to the pharmacy or have your doctor call it in. If you’re picking up a refill, head to the pharmacy as usual.
Pay online and pick up at over 40,000 pharmacies nationwide, including:
Yes. Blink is guaranteed to work at over 40,000 pharmacies nationwide, including most major chain locations in every state. Questions? Give us a call at 1-844-366-2211.
Blink is partnered with one of the largest group purchasing organizations (GPOs) in the country and leverages their purchasing power to negotiate significantly lower prices. By bringing these prices online, Blink is able to give everyone equal access to the same fair prices that commercial payers and large insurers have.
Blink Health beats traditional prescription discount options in nearly every way.
Traditional way to save on prescriptions
The new way to save on prescriptions
Search in a different zip code
Get comprehensive list of all nearby pharmacies, including the independents not shown on this list. Why aren’t they shown?
Find savings of up to 95% on over 15,000 medications.
You'll get a Blink Card — that’s your proof of purchase. You can print it out. We’ll also text it to you.
When your pharmacist asks for payment, show them your Blink Card. You’ll pay nothing at the pharmacy.
From facing a bill of $390 for some medication, just one medication, my husband was able to get it for $18.95. We couldn't believe it, we thought it was a joke! I thought it was a scam! ... We're currently saving about $600 a month just on 4 different medications. That makes a huge difference. — Rebecca
Blink has changed my life because after I lost my job... I was unable to afford prescriptions because I had no health insurance, like many of us Americans. With Blink, I was able to get all my prescriptions. — Farrian
New to Blink Health?
Get OFF your first medications!
This medication is used to relieve the discomfort, pain, frequent urge to urinate, and cramps/spasms of the urinary tract caused by an infection or a medical procedure. Methenamine is an antibiotic. Methylene blue is an antiseptic and is related to a group of drugs called monoamine oxidase inhibitors (MAO inhibitors). Both methenamine and methylene blue help to prevent the growth of bacteria in the urine. Salicylate, which is related to aspirin, is a pain reliever. This product also contains an ingredient (such as sodium phosphate, benzoic acid) to make the urine more acidic, which helps methenamine work better. Hyoscyamine is an antispasmodic drug that relaxes the muscles of the urinary tract to relieve cramps/spasms.
This product should not be used to treat a urinary tract infection. If you have a bacterial infection, another antibiotic is usually prescribed to treat it. Consult your doctor for more details.
This medication is not recommended for children younger than 6 years because they are more sensitive to the side effects.
Take this medication by mouth as directed by your doctor, usually 4 times a day. Take each dose with a full glass of water (8 ounces/240 milliliters). Do not lie down for 10 minutes after taking this medication. Drink plenty of fluids while you are being treated with this medication unless otherwise directed by your doctor. If stomach upset occurs with this medication, you may take it with food.
The dosage is based on your medical condition, age, and response to treatment. Do not increase your dose or use this drug more often or for longer than prescribed. Your condition will not improve any faster, and your risk of side effects will increase.
Antacids may decrease the absorption and the effectiveness of this product. Therefore, if you are also taking antacids, take this product at least 1 hour before antacids.
For the best effect, take this medication at evenly spaced times. To help you remember, take it at the same times each day.
Caffeine can increase the side effects of this medication. Avoid drinking large amounts of beverages containing caffeine (coffee, tea, colas), eating large amounts of chocolate, or taking nonprescription products that contain caffeine.
Tell your doctor if your condition does not improve in a few days or if you develop signs of a urinary tract infection (such as burning/painful/frequent urination).
Nausea, vomiting, dry mouth, dizziness, drowsiness, blurred vision, or constipation may occur. If any of these effects persist or worsen, tell your doctor or pharmacist promptly.
To relieve dry mouth, suck on (sugarless) hard candy or ice chips, chew (sugarless) gum, drink water, or use a saliva substitute.
This medication causes urine and sometimes stools to turn blue-green. This effect is harmless and will disappear when the medication is stopped.
Remember that your doctor has prescribed this medication because he or she has judged that the benefit to you is greater than the risk of side effects. Many people using this medication do not have serious side effects.
Tell your doctor right away if you have any serious side effects, including: hot/dry/flushed skin, decreased sweating, eye pain, difficult urination, signs of kidney problems (such as change in the amount of urine, painful urination).
Get medical help right away if you have any very serious side effects, including: easy bruising/bleeding, black/tarry stools, stomach/abdominal pain, vomit that looks like coffee grounds, signs of liver problems (such as unusual tiredness, dark urine, persistent nausea/vomiting, stomach/abdominal pain, yellowing eyes/skin).
This drug may rarely cause an attack of extremely high blood pressure (hypertensive crisis), which may be fatal. Many drug interactions can increase this risk (see Drug Interactions section). Get medical help right away if any of these serious side effects occur: severe headache, fast/slow/irregular/pounding heartbeat, chest pain, neck stiffness/soreness, severe nausea/vomiting, sweaty/clammy skin (sometimes with fever), widened pupils, vision changes (such as double/blurred vision), sudden sensitivity to light (photophobia).
This medication may increase serotonin and rarely cause a very serious condition called serotonin syndrome/toxicity. The risk increases if you are also taking other drugs that increase serotonin, so tell your doctor or pharmacist of all the drugs you take (see Drug Interactions section). Get medical help right away if you develop some of the following symptoms: fast heartbeat, hallucinations, loss of coordination, severe dizziness, severe nausea/vomiting/diarrhea, twitching muscles, unexplained fever, unusual agitation/restlessness.
A very serious allergic reaction to this drug is rare. However, get medical help right away if you notice any symptoms of a serious allergic reaction, including: rash, itching/swelling (especially of the face/tongue/throat), severe dizziness, trouble breathing.
This is not a complete list of possible side effects. If you notice other effects not listed above, contact your doctor or pharmacist.
In the US - Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088 or at www.fda.gov/medwatch.
In Canada - Call your doctor for medical advice about side effects. You may report side effects to Health Canada at 1-866-234-2345.
Before taking this medication, tell your doctor or pharmacist if you are allergic to any of its ingredients; or to aspirin or NSAIDs (such as ibuprofen); or to belladonna alkaloids (such as atropine, scopolamine); or if you have any other allergies. This product may contain inactive ingredients, which can cause allergic reactions or other problems. Talk to your pharmacist for more details.
Before using this medication, tell your doctor or pharmacist your medical history, especially of: kidney problems, liver problems, urinary blockage problems, difficulty urinating (such as due to an enlarged prostate), stomach/intestinal disorders (such as obstruction, ulcers), glaucoma (narrow angle type), heart problems (such as coronary heart disease, congestive heart failure, fast/irregular heartbeat), high blood pressure, myasthenia gravis, bleeding/clotting problems, certain enzyme deficiencies (pyruvate kinase or G6PD deficiency), aspirin-sensitive asthma (a history of worsening breathing with runny/stuffy nose after taking aspirin or other NSAIDs), growths in the nose (nasal polyps), stroke, severe/frequent headaches, a certain kind of adrenal gland tumor (pheochromocytoma), dehydration.
This drug may make you dizzy or drowsy or blur your vision. Alcohol or marijuana can make you more dizzy or drowsy. Do not drive, use machinery, or do anything that needs alertness or clear vision until you can do it safely. Limit alcoholic beverages. Talk to your doctor if you are using marijuana.
Also, limit tobacco and alcohol use to lower the risk of stomach bleeding.
This medication may make you sweat less, making you more likely to get heat stroke. Avoid doing things that may cause you to overheat, such as hard work or exercise in hot weather, or using hot tubs. When the weather is hot, drink a lot of fluids and dress lightly. If you overheat, quickly look for a place to cool down and rest. Get medical help right away if you have a fever that does not go away, mental/mood changes, headache, or dizziness.
Before having surgery, tell your doctor or dentist about all the products you use (including prescription drugs, nonprescription drugs, and herbal products).
This medication is not recommended for use in children younger than 6 years. Children are more sensitive to the side effects of this drug, especially unusual excitement, hot/dry/flushed skin, decreased sweating.
This product contains salicylate, which is related to aspirin. Children and teenagers should not take aspirin or aspirin-related medications if they have chickenpox, flu, or any undiagnosed illness, or if they have recently received a live virus vaccine (such as flu vaccine given in the nose, varicella vaccine), without first consulting the doctor. A rare but serious illness known as Reye's syndrome may occur.
Older adults may be more sensitive to the side effects of this drug, especially confusion, agitation, drowsiness, unusual excitement, constipation, and difficulty urinating. Confusion and drowsiness can increase the risk of falling.
This medication is not recommended for use during pregnancy. It may harm an unborn baby. Consult your doctor for more details.
This medication passes into breast milk and may have undesirable effects on a nursing infant. Consult your doctor before breast-feeding.
Store at room temperature in a tightly closed container away from light and moisture. Do not store in the bathroom. Keep all medications away from children and pets.
Do not flush medications down the toilet or pour them into a drain unless instructed to do so. Properly discard this product when it is expired or no longer needed. Consult your pharmacist or local waste disposal company.
See also How to Use section.
Drug interactions may change how your medications work or increase your risk for serious side effects. This document does not contain all possible drug interactions. Keep a list of all the products you use (including prescription/nonprescription drugs and herbal products) and share it with your doctor and pharmacist. Do not start, stop, or change the dosage of any medicines without your doctor's approval.
This medication may interact with many products. Some products include: apraclonidine, atomoxetine, bupropion, buspirone, carbamazepine, cyclobenzaprine, dextromethorphan, maprotiline, methotrexate, mifepristone, potassium capsules/tablets, pramlintide, tetrabenazine, some narcotic drugs (such as fentanyl, meperidine, methadone, tapentadol), certain Parkinson's disease drugs (entacapone, levodopa, tolcapone), certain high blood pressure drugs (guanethidine, methyldopa), sulfonamide drugs (including sulfa antibiotics such as sulfamethoxazole), sympathomimetics (such as amphetamine, ephedrine), tricyclic antidepressants (such as amitriptyline/nortriptyline), products that decrease the amount of acid in the urine (such as antacids, sodium bicarbonate, potassium/sodium citrate, acetazolamide).
This medication may increase the risk of bleeding when taken with other drugs that also may cause bleeding. Examples include anti-platelet drugs such as clopidogrel, "blood thinners" such as dabigatran/enoxaparin/warfarin, among others.
Taking other MAO inhibitors with this medication may cause a serious (possibly fatal) drug interaction. Avoid taking other MAO inhibitors (isocarboxazid, linezolid, moclobemide, phenelzine, procarbazine, rasagiline, safinamide, selegiline, tranylcypromine) during treatment with this medication. Most MAO inhibitors should also not be taken for two weeks before and after treatment with this medication. Ask your doctor when to start or stop taking this medication.
The risk of serotonin syndrome/toxicity increases if you are also taking other drugs that increase serotonin. Examples include street drugs such as MDMA/ "ecstasy," St. John's wort, certain antidepressants (including SSRIs such as fluoxetine/paroxetine, SNRIs such as duloxetine/venlafaxine), among others. The risk of serotonin syndrome/toxicity may be more likely when you start or increase the dose of these drugs.
Before using this product, report the use of other drugs that may increase the risk of extremely high blood pressure (hypertensive crisis) when combined with this product, including herbal products (such as ephedra/ma huang), nasal decongestants (such as phenylephrine, pseudoephedrine), stimulants (such as amphetamines, ephedrine, epinephrine), diet aids, among others. This product should not be used with any of these medications. Talk to your doctor or pharmacist for more details.
If you are also taking azole antifungal drugs (such as itraconazole, ketoconazole), take this product at least 2 hours after the antifungal drug.
Check all prescription and nonprescription medicine labels carefully since many medications contain pain relievers/fever reducers (aspirin, NSAIDs such as ibuprofen, ketorolac or naproxen). These drugs are similar to salicylate and may increase your risk of side effects if taken together. However, if your doctor has directed you to take low-dose aspirin to prevent heart attack or stroke (usually at dosages of 81-325 milligrams a day), you should continue taking the aspirin unless your doctor instructs you otherwise. Ask your doctor or pharmacist for more details.
Tell your doctor or pharmacist if you are taking other products that cause drowsiness including alcohol, marijuana, antihistamines (such as cetirizine, diphenhydramine), drugs for sleep or anxiety (such as alprazolam, diazepam, zolpidem), muscle relaxants, and narcotic pain relievers (such as codeine).
Check the labels on all your medicines (such as allergy or cough-and-cold products) because they may contain ingredients that cause drowsiness. Ask your pharmacist about using those products safely.
This medication may interfere with certain laboratory tests, possibly causing false test results. Make sure laboratory personnel and all your doctors know you use this drug.
If someone has overdosed and has serious symptoms such as passing out or trouble breathing, call 911. Otherwise, call a poison control center right away. US residents can call their local poison control center at 1-800-222-1222. Canada residents can call a provincial poison control center. Symptoms of overdose may include: fever, fast/pounding heartbeat, severe dizziness, seizures, slowed/shallow breathing, unusual excitement.
If you miss a dose, take it as soon as you remember. If it is near the time of the next dose, skip the missed dose and resume your usual dosing schedule. Do not double the dose to catch up.
Do not share this medication with others.
Selected from the Licensed Solutions data included with permission and copyrighted by FDB, inc., 2014. This copyrighted material has been downloaded and Licensed data provider and is not for distribution in professional healthcare settings. This information is generalized and not intended as specific medical advice. Consult your healthcare professional before taking any drug or commencing or discontinuing any course of treatment.